# SDR QXEA200602090

- Difficulty date: August 20, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 12,497 hours, 9,130 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pressure Sensor
- Part number: D98C07607
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PDX- ON FLIGHT 2568 ON GROUND NOTICED FUEL LEAKING FROM THE BELLY OF THE AIRCRAFT.  MAINTENANCE REPLACED THE APU FUEL PUMP PRESSURE SENSOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
